# SDR SWAA2021080591801

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF TOP SURFACE LAYERS DELAMINATED AT STA960 ; / [01] CLEANED DAMAGED AREA AND PREPARED FOR REPAIR AT PANEL 242UF AS PER B737-700 SRM 53-00-50-2R-1; [02] REPAIRED DAMAGED AREA AT PANEL 242UF AS PER B737-700 SRM 53-00-50-2R-1; [03] VERIFIED STEP 1 AND 2; [04] REPAIRED DAMAGED AREA AT PANEL 242UF AS PER B737-700 SRM 53-00-50-2R-1; [05] VERIFIED REPAIR; [06] REPAIR COMPLETED; [07] CORRECTION TO STEP 1: CLEANED DAMAGED AREA AND PREPARED FOR REPAIR AT PANEL 242UF AS PER B737-700 SRM 53-00-50-2R-11; [08] CORRECTION TO STEP 2: REPAIRED DAMAGED AREA AT PANEL 242UF AS PER B737-700 SRM 53-00-50-2R-11.; [09] CORRECTION TO STEP 4: REPAIRED DAMAGED AREA AT PANEL 242UF AS PER B737-700 SRM 53-00-50-2R-11.; [10] CORRECTION TO ITEMS 5 AND 6: VERIFIED REPAIR COMPLETION AS PER B737-700 SRM 53-00-50-2R-11; [11] CORRECTION TO STEP 7: CLEANED DAMAGED AREA AND PREPARED FOR REPAIR AT PANEL 242UF AS PER B737-700 SRM 53-00-00-2R-1; [12] CORRECTION TO STEP 8: REPAIRED DAMAGED AREA AT PANEL 242UF AS PER B737-700 SRM 53-00-00-2R-1; [13] CORRECTION IN REFRENCE IN STEP 12: 53-00-50-2R-1; [14] MEASUREMENTS
